Solutions to the non-homogeneous parabolic problems by the extended HADM
Cited 4 times inCited 4 times in
- Solutions to the non-homogeneous parabolic problems by the extended HADM
- Jang, Bongsoo
- Issue Date
- ELSEVIER SCIENCE INC
- APPLIED MATHEMATICS AND COMPUTATION, v.191, no.2, pp.466 - 483
- In this paper, we extend the homogeneous Adomain decomposition method (HADM) introduced by Jang [Bongsoo Jang, Exact solutions to one-dimensional non-homogeneous parabolic problems by the homogeneous decomposition method, Appl. Math. Comput. 186 (2) (2007) 969-979] to solve non-homogeneous parabolic partial differential equations with variable coefficients. The new modified technique provides the less computational work as well as easy calculation in obtaining the accurate approximations compared with the standard ADM. Illustrative examples show the excellent performance for the new modified decomposition method.
- Appears in Collections:
- MTH_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.